Oct 3, 2008
Hi, is the combination of stocrin epivir and videx toxic? iam taking this medication with good response for 4 years.I feel just tired and unable to run for 100meters or make any hard work.Are there are better medication nowdays? thanks
| Response from Dr. Young
Thank you for your post.
If you've been on a regimen for 4 years, it's unlikely that you have any short-term toxicity, but I'd be concerned about the possibility of longer term issues. The fact that you're tired and have decreased exercise capacity raises the possibility of lactic acid issues- something that can occur with longer term exposure to Videx (ddI). There are of course, lots of other possibilities.
I'd definitely contact your healthcare provider to discuss your symptoms.
Lastly, yes, there are many new treatment options. Should you and your doctor conclude that your symptoms are due to your HIV medications, there will certainly be alternative treatments.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.